# SDR GLBA20110819G

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 31,224 hours, 38,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 144040GLA
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR CABLE HOUSING IS RIPPED, UPPER AFT.  MX REPLACED THE UPPER AFT CABLE IAW BMM 52-10-02, PN: 1440-10GLA.
